# SDR SWIA201229508

- Difficulty date: January 31, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 21,496 hours, 17,029 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dirty
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED ROLL TO THE RIGHT WITH FLAPS AT 45Â°. (FLT 4754)CLEANED DEBRIS FROM THE LEADING EDGE OF THE FLAPS.
